# SDR HEEA967790

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3904L
- Make and model: Bell 206L-1
- Aircraft serial: 45597
- System (JASC): 6720 · Tail Rotor Control System
- Part: Support Assy
- Part number: 206001713001
- Condition: Corroded
- Location: T/R Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS CORRODED.  (CORROSION AROUND BASE OF PEDAL SUPPORT) REPLACED WITH SERVICEABLE PART.
